withdrawl symtoms now.. because I do,
I have been off Methadone (cold turky) since Nov, is there any way I would still be feeling?
Added 4 Jun 2010:
some one told me that the withdrawl can be felt up to 1 year after stoping the methadone.. would sub work for me now.. or would I just be opening that addiction door again??? if anyone has any advice or an opion please I would greatly appricate it!!!!
yo mush,I was on methadone in 1993-1995. when i got off the clinic it seemed like forever till i felt.what your feeling is called post acute withdraw syndrome.and it was very real.after 6 months of not sleeping right,always having the runs and just feeling like shit.it takes a long time before you feel right.your gonna have good and bad days. but if you are still clean,try hard not to go back to that life.AA/NA meetings are a real good idea.for me the meetings were the only time i would feel better.so i went to as meny as i could find. if you ever wana just talk text me here i'll make u a friend right now, then we can send private messages back n forth.
The problem is that this drug has a tendancy to deposit itself in fatty tissue. The heavier you are, the long it takes to "leach" out of you. You are over the hump. PAWS can last weeks. A few tips here... get the following supplements ASAP: L-TYROSINE, L-THEANINE, 5HTP, METHIONINE, L-GLUTAMINE add Vitamin b6 to help your system metabolize these. These are amino acids that will promote neuro-healing. The faster your brain heals, the faster your PAWS dissapears. get you doc to Rx you clonidine at bedtime. We also use Baclofen 10-20 BID during the day. The drug is amazing in helping with everything associated with PAWS
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tramadol - I read some where that if you take fluoxetine and go cold turky that ther are no withdraw
Posted 1 Mar 2010 • 1 answer
Posted 26 Apr 2010 • 1 answer
Posted 20 Jul 2010 • 4 answers
Posted 29 Aug 2011 • 2 answers
Posted 21 Dec 2011 • 2 answers